Optical soliton perturbation with fractional-temporal evolution by first integral method with conformable fractional derivatives

EKİCİ M., Mirzazadeh M., Eslami M., Zhou Q., Moshokoa S. P., Biswas A., ...More

OPTIK, vol.127, no.22, pp.10659-10669, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 22
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.08.076
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.10659-10669
  • Keywords: Nano fibers, Solitons, Hamiltonian perturbations, Traveling waves, Exact solutions, TRAVELING-WAVE SOLUTIONS, BACKLUND TRANSFORMATION, (G'/G)-EXPANSION METHOD, MKDV EQUATION
  • Yozgat Bozok University Affiliated: Yes


This paper studies optical solitons with fractional temporal evolution in presence of Hamiltonian perturbation terms. The three types of nonlinearity are Kerr law, parabolic law and dual-power law. The first integral method with conformable fractional derivative is applied to retrieve soliton solutions to the model. Several constraint conditions guarantee the existence of such solitons. (C) 2016 Elsevier GmbH. All rights reserved.